Excursions in Brownian motion

Kai Lai Chung Department of Mathematics, Stanford University

TBD mathscidoc:1701.332438

Arkiv for Matematik, 14, (1), 155-177, 1976.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 523 downloads ] [ 0 comments ] [ Cited by 111 ]
@inproceedings{kai1976excursions,
  title={Excursions in Brownian motion},
  author={Kai Lai Chung},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458396143247},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={155-177},
  year={1976},
}
Kai Lai Chung. Excursions in Brownian motion. 1976. Vol. 14. In Arkiv for Matematik. pp.155-177. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458396143247.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved